# SDR CALA2009072000378

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 40,914 hours, 21,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Frayed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS BROKEN STANDS.  REPLACED R-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE PER AMM 25-61-35.
